Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 36, NWS Cheyenne, WY

June 13, 2016Platte County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 13, 2016, 2:10 PM MDT for Platte County, Wyoming. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2016, 2:10 PM MDT (20:10 UTC)
Expired
Jun 13, 2016, 2:40 PM MDT
In force
30 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
60.0 mph

County Platte County, WY

The radar

The Cheyenne radar (KCYS), 127 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 12:45 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 8.2 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2016-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2016-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1496 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

962 
WUUS55 KCYS 132010
SVRCYS
WYC031-132100-
/O.NEW.KCYS.SV.W.0036.160613T2010Z-160613T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
210 PM MDT MON JUN 13 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PLATTE COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 300 PM MDT

* AT 209 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKEVIEW
  NORTH...OR 9 MILES NORTHEAST OF WHEATLAND...MOVING NORTHEAST AT 25
  MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. QUARTER SIZED HAIL WAS REPORTED ON
           HIGHWAY 320 NORTH OF WHEATLAND WITH THIS STORM. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GUERNSEY...GUERNSEY CAMPGROUND AND HARTVILLE. 

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 89 AND
90.

THIS REPLACES THE SEVERE THUNDERSTORM WARNING WHICH WAS PREVIOUSLY
IN EFFECT FOR THE WARNED AREA.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4239 10465 4221 10465 4207 10482 4219 10502
      4249 10481
TIME...MOT...LOC 2009Z 217DEG 21KT 4218 10488 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

HAMMER
2 follow-up statements
224 
WWUS55 KCYS 132032
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
232 PM MDT MON JUN 13 2016

WYC031-132100-
/O.CON.KCYS.SV.W.0036.000000T0000Z-160613T2100Z/
PLATTE WY-
232 PM MDT MON JUN 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR NORTHEASTERN PLATTE COUNTY...

AT 232 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GUERNSEY...OR
19 MILES NORTHEAST OF WHEATLAND...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GUERNSEY...GUERNSEY CAMPGROUND AND HARTVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4239 10465 4221 10465 4217 10470 4226 10486
      4248 10479
TIME...MOT...LOC 2032Z 219DEG 22KT 4228 10473 

HAIL...1.00IN
WIND...60MPH
 
$$

HAMMER
611 
WWUS55 KCYS 132040
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
240 PM MDT MON JUN 13 2016

WYC031-132049-
/O.CAN.KCYS.SV.W.0036.000000T0000Z-160613T2100Z/
PLATTE WY-
240 PM MDT MON JUN 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PLATTE COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHEASTERN WYOMING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHEYENNE.

LAT...LON 4239 10465 4221 10465 4217 10470 4226 10486
      4248 10479
TIME...MOT...LOC 2036Z 217DEG 21KT 4232 10469 

$$

HAMMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:08 PM MDT, 2 minutes earlier.

Area forecast discussion, Jun 13, 2:08 PM MDT, 2 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
208 PM MDT MON JUN 13 2016

.SHORT TERM...(This evening through Wednesday)
Issued at 208 PM MDT Mon Jun 13 2016

Forecast on track for fairly widespread severe thunderstorms this
afternoon and early evening. No major changes to the overnight
forecast were made.

Currently...Water vapor imagery showing upper shortwave moving
into northeastern Utah this afternoon. Mosaic radar showing
convection blossoming across northern Colorado and along the
Laramie Range early this afternoon. Current SPC Mesoanalyst page
showing an uncapped environment with 2500 J/KG surface based Cape
along and east of the Laramie Range.

Latest HRRR short term forecast looking pretty good so far
handling the convection early this afternoon. It develops a line
of thunderstorms by 20-21Z that moves east into the Panhandle by
23-00Z. Continue to be very concerned with Flash Flooding
potential for areas that received heavy rain yesterday and last
night. Will keep the Flash Flood watch going as is.

Get a little break after 00-01Z before the impacts of the upper
shortwave begins to move into northeast Colorado and southeastern
Wyoming. After 02Z or so...another band of moderate to heavy rain
along the I-80 Corridor from Sidney to Cheyenne and along the
state line with Colorado.

Begin to dry out from west to east overnight into Tuesday. By
Tuesday afternoon...our eastern zones in the Panhandle should be
dry.

.LONG TERM...(Wednesday Night through Monday)
Issued at 208 PM MDT Mon Jun 13 2016

Generally dry and warm weather expected across the CWA this period
under a dry southwesterly flow aloft ahead of an upper trof just
off the west coast of the country. a few ripples of energy will
likely ride up across the region but mid level warm air should
act to keep convection quite limited. Best chance in this period
looks to be over the plains late Friday. For now will leave dry
but may have to add some pops then if models remain consistent.
Otherwise likely warming some over the weekend as an upper high
builds over the central and southern Rocky Mountains.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday morning)
Issued at 1119 AM MDT Mon Jun 13 2016

Some MVFR cigs affecting the KCYS terminal early this afternoon with
VFR elsewhere.  Expect showers and storms to develop around the se
Wy mtns early this afternoon and move east across the plains into
the Neb Panhandle during the afternoon and evening hours with
associated MVFR cigs and visibilities.  Sfc winds will turn westerly
later this evening with clearing skies.

&&

.FIRE WEATHER...
Issued at 208 PM MDT Mon Jun 13 2016

Minimal fire weather concerns today and tuesday as most locations
should see good chances for wetting rains. Humidities should
remain well above critical levels with excellent overnight
recoveries. Drier weather and lower humidities expected from
Wednesday on as high pressure build over the area. Fortunately...
fuels are green and are not conducive to large fire growth.

&&

.HYDROLOGY...
Issued at 230 AM MDT Mon Jun 13 2016

Heavy rainfall from thunderstorms Sunday evening produced short
term rises at Henry, Minatare, and Mitchell, Nebraska. This will
be the case again this afternoon and evening as the threat for
more heavy rainfall from thunderstorms exists. Much of the
mountain snow pack below 10000 feet has melted, with another one
to three feet remaining to melt. With cooler temperatures early
this week, snowmelt will be reduced, but increase somewhat later
this week with warmer temperatures. Therefore, minor flooding will
likely continue most of this week at Laramie and Saratoga, Wyoming.

&&

.CYS Watches/Warnings/Advisories...
WY...Flash Flood Watch until 11 PM MDT this evening for WYZ108-118-
     119.

NE...Flash Flood Watch until 11 PM MDT this evening for NEZ019-020-
     054.

&&

SHORT TERM...GCC
LONG TERM...RE
AVIATION...RE
FIRE WEATHER...GCC
HYDROLOGY...MAJ
Hazardous weather outlook, Jun 13, 4:17 AM MDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
417 AM MDT MON JUN 13 2016

WYZ103>106-109>117-141030-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
417 AM MDT MON JUN 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP BEGINNING LATE THIS MORNING...
AND CONTINUE THROUGH EARLY THIS EVENING. SOME OF THE STORMS MAY
BE STRONG WITH SMALL HAIL...BRIEF HEAVY RAIN AND WIND GUSTS TO 50
MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT.

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
141030-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
417 AM MDT MON JUN 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP ALONG THE LARAMIE RANGE
LATE THIS MORNING...AND BECOME MORE NUMEROUS THIS AFTERNOON
ACROSS THE HIGH PLAINS. SOME OF THE STORMS ALONG AND EAST OF
THE INTERSTATE 25 CORRIDOR WILL BECOME SEVERE AND PRODUCE VERY
LARGE HAIL...DAMAGING WINDS...VERY HEAVY RAIN THAT CAN CAUSE
FLASH FLOODING...AND ISOLATED TORNADOES. THE THREAT FOR SEVERE
THUNDERSTORMS WILL CONTINUE ACROSS THE WESTERN NEBRASKA PANHANDLE
UNTIL LATE THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE WESTERN
NEBRASKA PANHANDLE TUESDAY. OTHERWISE...THE THREAT FOR WIDESPREAD
HAZARDOUS WEATHER WILL BE LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND
EVENING FOR AREAS ALONG AND EAST OF THE INTERSTATE 25 CORRIDOR.

In the hours before

Local storm report, Jun 13, 10:52 AM MDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1052 AM MDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     FLASH FLOOD      KIMBALL                 41.23N 103.66W
06/13/2016                   KIMBALL            NE   LAW ENFORCEMENT

            REPORTS OF ROADS BEING WASHED OUT/DAMAGED ACROSS THE
            COUNTY. STREETS IN KIMBALL HAD RUNNING WATER ACROSS THEM.
            DELAYED REPORT.

&&

GCLAYCOM
Local storm report, Jun 13, 11:21 AM MDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
1121 AM MDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     HAIL             5 S CHEYENNE            41.07N 104.79W
06/12/2016  E1.25 INCH       LARAMIE            WY   PUBLIC

0155 PM     HAIL             2 S CHEYENNE            41.12N 104.79W
06/12/2016  E1.50 INCH       LARAMIE            WY   PUBLIC

0155 PM     HAIL             1 S CHEYENNE            41.13N 104.79W
06/12/2016  E0.88 INCH       LARAMIE            WY   PUBLIC

            HAIL SIZE REPORTED TO BE LARGER THAN NICKELS AND JUST
            UNDER THE SIZE OF QUARTERS.

0256 PM     HAIL             7 SW WHEATLAND          41.98N 105.06W
06/12/2016  E1.00 INCH       PLATTE             WY   TRAINED SPOTTER

0315 PM     HAIL             7 WNW WHEATLAND         42.09N 105.09W
06/12/2016  E2.50 INCH       PLATTE             WY   STORM CHASER

            TENNIS BALL HAIL REPORTED TO FALL FOR A FEW MINUTES.

0316 PM     HAIL             5 SW WHEATLAND          42.00N 105.03W
06/12/2016  E1.75 INCH       PLATTE             WY   PUBLIC

            REPORTED AT WHEATLAND RESERVOIR NUMER 1.

0330 PM     HAIL             5 NW WHEATLAND          42.10N 105.03W
06/12/2016  E1.75 INCH       PLATTE             WY   STORM CHASER

            REPORT RECEIVED VIA FACEBOOK.

0531 PM     TSTM WND GST     TORRINGTON              42.07N 104.18W
06/12/2016  M63.00 MPH       GOSHEN             WY   ASOS

0545 PM     HAIL             2 N TORRINGTON          42.10N 104.18W
06/12/2016  E1.00 INCH       GOSHEN             WY   PUBLIC

            HEAVY RAIN AND HAIL NICKEL TO QUARTER SIZE.

0604 PM     FLASH FLOOD      TORRINGTON              42.07N 104.18W
06/12/2016                   GOSHEN             WY   EMERGENCY MNGR

            FLASH FLOODING REPORTED IN TORRINGTON. TREE DOWN ON CITY
            PARK RESTROOM WITH INDIVIDUALS TRAPPED INSIDE. FIRE/EMS
            ON SCENE.

0616 PM     FLASH FLOOD      E CHEYENNE              41.15N 104.79W
06/12/2016                   LARAMIE            WY   PUBLIC

            STREETS FLOODED EAST SIDE OF TOWN. OFF EAST PERSHING.

0632 PM     FLASH FLOOD      2 NE CHEYENNE           41.17N 104.76W
06/12/2016                   LARAMIE            WY   PUBLIC

            GARBAGE CANS MOVING DOWN STREET DUE TO FLOODING. REPORT
            RECEIVED VIA FACEBOOK. BUFFALO RIDGE AREA.

0634 PM     FLASH FLOOD      TORRINGTON              42.07N 104.18W
06/12/2016                   GOSHEN             WY   PUBLIC

            FLOODING OCCURRING IN TORRINGTON. REPORT RECEIVED VIA
            TWITTER.

0636 PM     FLASH FLOOD      CHEYENNE                41.15N 104.79W
06/12/2016                   LARAMIE            WY   PUBLIC

            2-3 FEET OF WATER IN DOWNTOWN CHEYENNE.

0657 PM     TSTM WND GST     4 WSW SCOTTSBLUFF       41.85N 103.73W
06/12/2016  E60.00 MPH       SCOTTS BLUFF       NE   PUBLIC

            SHOOK TRUCK AROUND PRETTY GOOD.

0700 PM     TSTM WND GST     1 W SCOTTS BLUFF NATION 41.84N 103.73W
06/12/2016  E60.00 MPH       SCOTTS BLUFF       NE   PUBLIC

            55-65 MPH WINDS.

0705 PM     TSTM WND GST     SCOTTSBLUFF             41.87N 103.66W
06/12/2016  E69.00 MPH       SCOTTS BLUFF       NE   PUBLIC

            DAVIS SYSTEM

0707 PM     FLASH FLOOD      CHEYENNE                41.15N 104.79W
06/12/2016                   LARAMIE            WY   PUBLIC

            PICTURES OF LINCOLN WAY IN CHEYENNE. LINCOLN WAY UNDER A
            FOOT OF WATER OR MORE. RECEIVED VIA FACEBOOK.

0708 PM     TSTM WND GST     1 E SCOTTSBLUFF         41.87N 103.64W
06/12/2016  E61.00 MPH       SCOTTS BLUFF       NE   BROADCAST MEDIA

0728 PM     TSTM WND DMG     SCOTTSBLUFF             41.87N 103.66W
06/12/2016                   SCOTTS BLUFF       NE   BROADCAST MEDIA

            MULTIPLE REPORTS FROM COUNTY OFFICIALS OF DOWNED TREES
            AND BRANCHES. POWER OUTAGES REPORTED IN PORTIONS OF
            SCOTTS BLUFF AND BANNER COUNTIES.

0747 PM     TSTM WND GST     BUSHNELL                41.23N 103.89W
06/12/2016  E60.00 MPH       KIMBALL            NE   LAW ENFORCEMENT

0756 PM     FLASH FLOOD      W SCOTTSBLUFF           41.87N 103.66W
06/12/2016                   SCOTTS BLUFF       NE   BROADCAST MEDIA

            UP TO A FOOT OF WATER ACROSS HIGHWAY 92 FROM SCOTTSBLUFF
            TO MITCHELL PASS.

0759 PM     HEAVY RAIN       4 SE GERING             41.79N 103.61W
06/12/2016  E1.50 INCH       SCOTTS BLUFF       NE   BROADCAST MEDIA

            RAINFALL OF 1.5 INCHES 3.5 SOUTHEAST OF GERING.

0804 PM     HEAVY RAIN       W GERING                41.83N 103.67W
06/12/2016  E1.75 INCH       SCOTTS BLUFF       NE   BROADCAST MEDIA

            RAINFALL OF 1.75 INCHES ON 13TH STREET.

0805 PM     FLASH FLOOD      SCOTTS BLUFF NATIONAL M 41.84N 103.71W
06/12/2016                   SCOTTS BLUFF       NE   STORM CHASER

            CANYONS WEST OF SCOTTS BLUFF MONUMENT RUNNING FULL AND
            HIGHWAY 92 IS UNDERWATER IN SEVERAL AREAS.

0805 PM     HEAVY RAIN       2 E MITCHELL            41.94N 103.77W
06/12/2016  E2.65 INCH       SCOTTS BLUFF       NE   BROADCAST MEDIA

0823 PM     FLASH FLOOD      5 W SCOTTSBLUFF         41.87N 103.76W
06/12/2016                   SCOTTS BLUFF       NE   PUBLIC

            FLASH FLOODING CONTINUING FOR HIGHWAY 92 AND OREGON TRAIL
            WEST OF SCOTTSBLUFF.

0824 PM     FLASH FLOOD      3 W SCOTTSBLUFF         41.87N 103.72W
06/12/2016                   SCOTTS BLUFF       NE   BROADCAST MEDIA

            WATER SWEPT TRUCK OFF ROAD AT COUNTY ROAD 17 AND HIGHWAY
            92, 3 MILES WEST OF SCOTTSBLUFF. STILL 3-4 FEET OF WATER
            FLOWING DOWN COUNTY ROAD 17 AND 8-12 INCHES OF WATER
            FLOWING ACROSS HIGHWAY 92.

0824 PM     HEAVY RAIN       TORRINGTON              42.07N 104.18W
06/12/2016  M5.00 INCH       GOSHEN             WY   LAW ENFORCEMENT

            MEASURED IN 4 INCH PLASTIC NWS RAIN GAGE.

0830 PM     HEAVY RAIN       1 NW SCOTTSBLUFF        41.88N 103.68W
06/12/2016  E3.40 INCH       SCOTTS BLUFF       NE   BROADCAST MEDIA

            3.4 INCHES OF RAINFALL AT INTERSECTION OF COUNTY ROAD 20
            AND HIGHWAY 26.

0830 PM     FLASH FLOOD      4 SW GERING             41.79N 103.72W
06/12/2016                   SCOTTS BLUFF       NE   PUBLIC

            YARD AND NEARBY ROADS ALL UNDERWATER.

0839 PM     FLASH FLOOD      W SCOTTSBLUFF           41.87N 103.66W
06/12/2016                   SCOTTS BLUFF       NE   BROADCAST MEDIA

            HIGHWAY 92 HAS 8-16 INCHES OF WATER FLOWING ACROSS IT AT
            EVERY COUNTY ROAD INTERSECTION FROM SCOTTSBLUFF WEST TO
            MITCHELL.

0840 PM     FLASH FLOOD      5 W SCOTTSBLUFF         41.87N 103.76W
06/12/2016                   SCOTTS BLUFF       NE   BROADCAST MEDIA

            WATER RESCUE COMPLETED AT COUNTY ROAD 17 AND HIGHWAY 92.
            RESCUED STRANDED DRIVER AFTER THEIR FULL-SIZED PICKUP WAS
            WASHED OFF THE ROAD. PORTIONS OF COUNTY ROAD 17 IN THAT
            AREA HAVE BEEN WASHED AWAY.

0840 PM     FLASH FLOOD      5 W SCOTTSBLUFF         41.87N 103.76W
06/12/2016                   SCOTTS BLUFF       NE   BROADCAST MEDIA

            WATER OVER RAILROAD TRACKS AT INTERSECTION WITH COUNTY
            ROAD 17, JUST NORTH OF WATER RESCUE LOCATION.

0845 PM     FLASH FLOOD      TORRINGTON              42.07N 104.18W
06/12/2016                   GOSHEN             WY   BROADCAST MEDIA

            TORRINGTON PUBLIC WORKS HAS ASKED RESIDENTS OF TORRINGTON
            NOT TO USE PUBLIC WATER FOR NEXT 2-3 HOURS DUE TO
            FLOODING.

0847 PM     HEAVY RAIN       GERING                  41.83N 103.67W
06/12/2016  E3.00 INCH       SCOTTS BLUFF       NE   BROADCAST MEDIA

            3 INCHES OF RAINFALL REPORTED ON S STREET IN GERING.

0850 PM     HEAVY RAIN       2 SW SCOTTSBLUFF        41.85N 103.69W
06/12/2016  E4.25 INCH       SCOTTS BLUFF       NE   PUBLIC

            PUBLIC REPORT OF 4.25 INCHES OF RAINFALL AT INTERSECTION
            OF SOUTH BELTLINE AND WEST OVERLAND IN SCOTTSBLUFF.

0850 PM     HEAVY RAIN       1 E SCOTTSBLUFF         41.87N 103.64W
06/12/2016  M1.38 INCH       SCOTTS BLUFF       NE   CO-OP OBSERVER

            MEASURED 1.38 INCHES OF RAIN AT 850 PM AND STILL RAINING.

0852 PM     HEAVY RAIN       BAYARD                  41.76N 103.32W
06/12/2016  M0.98 INCH       MORRILL            NE   COCORAHS

            RAIN FELL IN 40 MINUTE PERIOD CAUSING FLOODING IN BAYARD.

0900 PM     HEAVY RAIN       TORRINGTON              42.07N 104.18W
06/12/2016  M2.79 INCH       GOSHEN             WY   TRAINED SPOTTER

            4 INCH PLASTIC NWS GAGE. TREES AND BRANCHES DOWNED WITH
            STORM. COURTHOUSE FLOODED.

1205 AM     FLASH FLOOD      KIMBALL                 41.23N 103.66W
06/13/2016                   KIMBALL            NE   LAW ENFORCEMENT

            REPORTS OF ROADS BEING WASHED OUT/DAMAGED ACROSS THE
            COUNTY. STREETS IN KIMBALL HAD RUNNING WATER ACROSS THEM.
            DELAYED REPORT.

&&

GCLAYCOM
Special weather statement, Jun 13, 12:21 PM MDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1221 PM MDT MON JUN 13 2016

WYZ101-103-131900-
NORTH LARAMIE RANGE WY-CONVERSE COUNTY LOWER ELEVATIONS WY-
1221 PM MDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CONVERSE COUNTY UNTIL 100
PM MDT...

AT 1220 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR DOUGLAS...MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DOUGLAS.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 135 AND
150.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

LAT...LON 4264 10550 4276 10564 4303 10533 4283 10508
TIME...MOT...LOC 1820Z 227DEG 21KT 4275 10548

HAMMER
Special weather statement, Jun 13, 1:19 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
119 PM MDT MON JUN 13 2016

WYZ103-106-107-132000-
NORTH LARAMIE RANGE WY-EAST PLATTE COUNTY WY-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-
119 PM MDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PLATTE AND
NORTHEASTERN ALBANY COUNTIES UNTIL 200 PM MDT...

AT 119 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF WESTVIEW CIRCLE...OR 15 MILES WEST OF WHEATLAND...
MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WHEATLAND...BORDEAUX...LAKEVIEW NORTH...WESTVIEW CIRCLE...Y-O RANCH...
CHUGCREEK AND SLATER.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 65 AND
89.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHEASTERN WYOMING.

LAT...LON 4188 10526 4205 10532 4222 10496 4180 10485
TIME...MOT...LOC 1919Z 246DEG 14KT 4200 10525

HAMMER
Local storm report, Jun 13, 2:10 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
210 PM MDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             6 N WHEATLAND           42.14N 104.96W
06/13/2016  M1.00 INCH       PLATTE             WY   TRAINED SPOTTER

            MILE MARKER 6 ON HIGHWAY 320.

&&

AAH

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 6:01 PM MDTFlash Flood WarningCYSLaramie3 hr
Jun 12, 6:50 PM MDTFlash Flood WarningCYSLaramie3 hr
Jun 12, 7:38 PM MDTSevere Thunderstorm WarningCYSLaramie37 min
Jun 12, 7:59 PM MDTFlash Flood WarningCYSLaramie9 hr
Jun 12, 8:11 PM MDTSevere Thunderstorm WarningCYSLaramie49 min
Jun 13, 10:21 AM MDTFlash Flood WatchCYSGoshen, Laramie10 hr
Jun 13, 12:21 PM MDTSpecial Weather StatementCYSConverse39 min
Jun 13, 12:37 PM MDTSevere Thunderstorm WarningCYSConverse38 min
Jun 13, 1:19 PM MDTSpecial Weather StatementCYSPlatte41 min
Jun 13, 1:28 PM MDTSevere Thunderstorm WarningCYSPlatte47 min
Jun 13, 5:50 PM MDTSpecial Weather StatementCYSConverse40 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.